# SDR SWAA2020060478393

- Difficulty date: May 16, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221AF HAS DAMAGED INSERTS.  REMOVED AND REPLACED DAMAGED INSERTS AT FLOOR PANEL 221AF IN REF SRM 53-00-50-2R-0.
